# SDR S9BA00207

- Difficulty date: March 7, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N251SA
- Make and model: Dhav DHC6
- Aircraft serial: 524
- Aircraft time: 22,116 hours, 40,948 cycles
- Engine: Pwa PT6A27
- Engine time: 2,250 hours, 6,836 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 3013411
- Part serial: A001NLKA
- Condition: Damaged
- Location: Zone 500
- Part time: 2,250 hours, 6,836 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE VIBRATION OCCURRED WHEN MOTORED AFTER FUEL LINE REPLACEMENT.  REMOVED AND HAD C/T DISK ASSEMBLY OVERHAULED INSTALLED SAME ASSEMBLY. (SULFIDATION)
